Search Results

Filter
  • 1-4 of  4 results for ""Sayed, O.R.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Suitable interval-valued intuitionistic fuzzy topological spaces.

  • Source: Journal of Intelligent & Fuzzy Systems. May2021, p1-11. 11p.

Record details

×
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. 2021, Vol. 40 Issue 5, p8765-8773. 9p.

Record details

×
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. Feb2021, p1-9. 9p.

Record details

×
Academic Journal

Some covering properties in semantic method of continuous valued logic.

  • Source: Journal of Intelligent & Fuzzy Systems. 2014, Vol. 27 Issue 3, p1419-1431. 13p.

Record details

×
  • 1-4 of  4 results for ""Sayed, O.R.""